About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 420897, 9 pages
http://dx.doi.org/10.1155/2013/420897
Research Article

Codimension-m Bifurcation Theorems Applicable to the Numerical Verification Methods

Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Ookayama, Meguro-ku, Tokyo 152-8551, Japan

Received 20 December 2012; Revised 13 April 2013; Accepted 18 April 2013

Academic Editor: William J. Layton

Copyright © 2013 Tadashi Kawanago. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kawanago, “A symmetry-breaking bifurcation theorem and some related theoremsapplicable to maps having unbounded derivatives,” Japan Journal of Industrial and Applied Mathematics, vol. 21, no. 1, pp. 57–74, 2004, Corrigendum to this paper: Japan Journal of Industrial and Applied Mathematics, vol. 22, pp. 147, 2005.
  2. T. Kawanago, “Computer assisted proof to symmetry-breaking bifurcation phenomena in nonlinear vibration,” Japan Journal of Industrial and Applied Mathematics, vol. 21, no. 1, pp. 75–108, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Watanabe and M. T. Nakao, “Numerical verification method of solutions for elliptic equations and its application to the Rayleigh-Bénard problem,” Japan Journal of Industrial and Applied Mathematics, vol. 26, no. 2-3, pp. 443–463, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. T. Nakao, Y. Watanabe, N. Yamamoto, T. Nishida, and M.-N. Kim, “Computer assisted proofs of bifurcating solutions for nonlinear heat convection problems,” Journal of Scientific Computing, vol. 43, no. 3, pp. 388–401, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. G. Crandall and P. H. Rabinowitz, “Bifurcation from simple eigenvalues,” Functional Analysis, vol. 8, pp. 321–340, 1971. View at Zentralblatt MATH · View at MathSciNet
  6. M. Reed and B. Simon, Functional analysis I, Academic Press, New York, NY, USA, 2nd edition, 1980. View at MathSciNet
  7. M. Kubíček and M. Holodniok, “Algorithms for determination of period-doubling bifurcation points in ordinary differential equations,” Journal of Computational Physics, vol. 70, no. 1, pp. 203–217, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Kawanago, “Error analysis of Galerkin's method for semilinear equations,” Journal of Applied Mathematics, vol. 2012, Article ID 298640, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. Kawanago, “Improved convergence theorems of Newton's method designed for the numerical verification for solutions of differential equations,” Journal of Computational and Applied Mathematics, vol. 199, no. 2, pp. 365–371, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. K. Hale, “Bifurcation from simple eigenvalues for several parameter families,” Nonlinear Analysis, vol. 2, no. 4, pp. 491–497, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. López-Gómez, “Multiparameter local bifurcation based on the linear part,” Journal of Mathematical Analysis and Applications, vol. 138, no. 2, pp. 358–370, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. G. Crandall and P. H. Rabinowitz, “The Hopf bifurcation theorem in infinite dimensions,” Archive for Rational Mechanics and Analysis, vol. 67, no. 1, pp. 53–72, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Iohara, T. Nishida, Y. Teramoto, and H. Yoshihara, “Benard-marangoni convection with a deformable surface,” Sūrikaisekikenkyūsho Kōkyūroku, no. 974, pp. 30–42, 1996. View at Zentralblatt MATH · View at MathSciNet
  14. T. Nishida, Y. Teramoto, and H. Yoshihara, “Bifurcation problems for equations of fluid dynamics and computer aided proof,” in Proceedings of the 2nd Japan-China Seminar on Numerical Mathematics, vol. 14 of Lecture Notes in Numerical and Applied Analysis, pp. 145–157, Kinokuniya, Tokyo, Japan, 1995, Advances in numerical mathematics.